Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

High heart rate for a 14 year old, Please help

We were doing science projects in school today. One guy was checking people s blood pressures for his project. My heart rate was 105 and it went up to 108 after an energy drink. My friend s heart rate was 120 and she s thin too. I got back home and I checked again and now its 91. I m 14, weigh 131 which is normal for my height. I have been experiencing a lot of stress in school because finals are coming up. My mom has heart problems. Can this be because of the stress? Please help..
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
It is Normal to have these symptoms before exam, some get Vomiting, Headaches and even Diarrhea. Most of them report with Pain in chest, It's because of Tension/Stress. Pay attention to your studies, and relax. Stop those so called energy drinks it can cause this symptom.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor